Alert archive / Mississippi / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 119, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 10, 2019, 4:55 PM CDT for Perry County, Stone County, Mississippi. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2019, 4:55 PM CDT (21:55 UTC)
- Expired
- Jul 10, 2019, 5:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Perry County, MS, Stone County, MS
The radar
The Mobile radar (KMOB), 80 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1807 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1007 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.4
The text
As transmitted.
356
WUUS54 KMOB 102155
SVRMOB
MSC111-131-102245-
/O.NEW.KMOB.SV.W.0119.190710T2155Z-190710T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
455 PM CDT Wed Jul 10 2019
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southern Perry County in southeastern Mississippi...
Northeastern Stone County in southeastern Mississippi...
* Until 545 PM CDT.
* At 455 PM CDT, a severe thunderstorm was located 9 miles southwest
of McLain, or 16 miles northeast of Wiggins, moving west at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Wiggins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3091 8914 3109 8915 3113 8884 3091 8883
3091 8889 3086 8888 3083 8917 3091 8917
TIME...MOT...LOC 2155Z 083DEG 18KT 3098 8890
HAIL...0.75IN
WIND...60MPH
$$2 follow-up statements
977
WWUS54 KMOB 102230
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
530 PM CDT Wed Jul 10 2019
MSC111-131-102245-
/O.CON.KMOB.SV.W.0119.000000T0000Z-190710T2245Z/
Perry MS-Stone MS-
530 PM CDT Wed Jul 10 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN PERRY AND NORTH CENTRAL STONE COUNTIES...
At 529 PM CDT, a severe thunderstorm was located over Wiggins, moving
west at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Wiggins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3107 8915 3109 8901 3091 8902 3084 8907
3083 8917 3091 8917 3091 8914
TIME...MOT...LOC 2229Z 077DEG 19KT 3089 8912
HAIL...<.75IN
WIND...60MPH
$$019
WWUS54 KMOB 102239
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
539 PM CDT Wed Jul 10 2019
MSC111-131-102249-
/O.EXP.KMOB.SV.W.0119.000000T0000Z-190710T2245Z/
Perry MS-Stone MS-
539 PM CDT Wed Jul 10 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PERRY AND NORTH
CENTRAL STONE COUNTIES WILL EXPIRE AT 545 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 3107 8915 3109 8901 3091 8902 3084 8907
3083 8917 3091 8917 3091 8914
TIME...MOT...LOC 2239Z 083DEG 18KT 3088 8917
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 4:37 PM CDT, 18 minutes earlier.
Area forecast discussion, Jul 10, 4:37 PM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
437 PM CDT Wed Jul 10 2019
.NEAR TERM /Now Through Thursday/...An organizing tropical system
centered about 140 miles south of Pensacola at the beginning of
the forecast will bring increasing bands of rain beginning tonight
into Thursday as the area comes under increasing southerly flow.
The system is expected to become a tropical storm by Thursday
afternoon as the center begins to pass well south of Houma, La.
For the first 24hrs of the forecast, best rain chances will be
closer to the coast, gradually spreading northwestward Thursday as
the southerly flow increases as the system further develops. A
few storms may become strong to marginally severe, especially
over areas that tap into good instability this afternoon into this
evening closer to the coast and again Thursday for those bands
that move into areas that see good daytime heating. 16/SAM
.SHORT TERM /Thursday night Through Saturday night/...The focus
through the short term period will continue to be on 92L, and
Potential Tropical Cyclone Advisories were initiated at 10 AM
this morning. 92L is expected to become sufficiently organized to
be a tropical storm by late Thursday afternoon or early Thursday
evening, and then likely becoming a category 1 hurricane by the
end of the day on Friday, then making a potential landfall along
the western Louisiana coast sometime on Saturday. Hurricane and
Tropical Storm Watches are now in effect to our west, primarily
along the Louisiana coastline. With the expected motion and
intensity trend, most of the more significant impacts associated
with what will be Hurricane Barry should be to the west of our
area, but that doesn't mean that we wont see any impacts. The
primary impacts expected in our area will be heavy rainfall and
associated flooding threat (especially over coastal and western
portions of our forecast area), and coastal concerns- ie, high
risk of rip currents, high surf and some minor coastal flooding in
the normally flood prone areas. Some of the main concerns for our
area are listed below.,
Rainfall/Flooding Threat...Precipitable Water (PWAT) is forecast to
be in the 2.00 to 2.25 inch range over our forecast area through
most of the short term period, so a very moist airmass is already in
place and will persist through the period. Northeast to east low to
mid level flow over our area today will be increasing and
progressively become more southerly through Saturday night as Barry
moves further to the west of our area, bringing PWAT values up to
around 2.50 inches over western areas by 12z Sunday. This increasing
moisture, combined with increased lift on the east side of Barry
will result in a better coverage of precipitation over our area as
we progress through the short term period. We expect bands of
showers and thunderstorms to be ongoing (especially over coastal
areas) at the beginning of the short term period, and then to
increase in coverage and spread inland across the area Friday and
Saturday. We will keep likely to categorical POPs through most of
the period. There will be at least a marginal or slight threat of
excessive rainfall and associated flooding across our area going
into the latter part of the week, especially across southern and
western parts of the region where we are currently advertising an
Elevated Flood Threat. In the Elevated threat area 5 to 7 inches
of rainfall is possible, with locally higher amounts. Lesser but
still significant rainfall amounts are expected further to the
north and east across our area. We will be issuing a Flash Flood
Watch with this afternoons forecast package (valid from 18z
Thursday through 18z Sunday) for our interior southeast MS
counties, part of extreme southwest AL and some of the extreme
western FL panhandle as well.
Coastal Threat...Along with our continuing High rip current risk, we
will also be issuing a High Surf Advisory (beginning 12Z Thursday
through 18Z Sunday) and a Coastal Flood Watch (beginning at 06Z
Friday through 18Z Sunday) with this afternoons forecast package.
Surf heights begin to increase on Thursday as winds become more
southerly and begin to increase across the area and associated swell
begins to propagate toward the coastline. We will also be moving
toward a spring tidal cycle with higher daily tidal ranges Friday,
Saturday, and Sunday. With the continued moderate to occasionally
strong southerly onshore flow, we expect that tide levels will be
running 1 to 3 feet predicted levels, and some minor coastal
flooding will be possible. This will be more likely around the
Mobile Bay region, but water levels will be slightly above normal
all the way east along the coast of the western Florida panhandle.
Minor coastal flooding will be most likely around the times of
astronomical high tides (which will generally be in the 7 AM to 10
AM timeframe Friday through Sunday. We will continue to monitor
this potential and update as needed.
Tornado Threat...With Barry expected to move inland well to the west
of our area, we will be in the more favorable sector of the
tropical cyclone for a few possibly tornadic storms by Thursday
afternoon. This will be a threat that we will have to monitor if
outer rainbands set up and move generally north across our area by
Thursday afternoon through Thursday night. 12/DS
.LONG TERM /Sunday Through Wednesday/...Will still have the
Watches and Advisories noted above in the short term period will
still be ongoing at the beginning of the long term period. A deeply
moist airmass remains entrenched across our region at least through
Sunday, and will continue with high POPs and possible heavy rainfall
and potential flash flooding, especially over coastal counties and
interior southeast MS. It currently appears that we will trend more
to our typical isolated to scattered summer time scattered convective
coverage by early next week. The coastal hazards mentioned in the
short term will also possibly be continuing into Sunday, but improving
as we go into the early and mid part of next week. 12/DS
&&
.MARINE...An organizing tropical system centered about 140 miles
south of Pensacola will continue to move east through the rest of
the week. Area waters will come under increasing southerly flow,
with Small Craft level winds beginning later tonight over
unprotected waters. A Tropical Storm Watch has been issued for the
two Alabama Gulf marine zones (for at least frequent tropical
storm force wind gusts), with Small Craft Advisories elsewhere.
Building seas are expected through early Saturday (reaching near
14 feet over extreme southwestern marine zones by late Friday
night and early Saturday) before winds and seas begin to ease
Sunday into Monday. 16/SAM
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 76 88 77 87 76 85 75 87 / 50 70 40 80 70 80 70 60
Pensacola 79 87 79 87 78 86 77 87 / 60 70 30 80 60 70 40 60
Destin 80 86 80 87 79 86 78 87 / 60 70 30 80 60 60 40 60
Evergreen 76 90 74 91 75 88 73 88 / 20 70 30 80 40 70 40 60
Waynesboro 75 92 74 90 74 83 72 85 / 20 70 30 70 40 90 60 60
Camden 76 92 74 91 74 88 72 88 / 20 70 40 70 30 70 40 60
Crestview 75 87 75 88 75 88 73 89 / 30 70 30 80 50 70 40 60
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch from Thursday afternoon through Sunday
afternoon for ALZ052-261>266.
High Rip Current Risk from Thursday morning through Sunday
afternoon for ALZ265-266.
High Surf Advisory from 7 AM Thursday to 1 PM CDT Sunday for
ALZ265-266.
Coastal Flood Watch from late Thursday night through Sunday
afternoon for ALZ263>266.
FL...Flash Flood Watch from Thursday afternoon through Sunday
afternoon for FLZ201>204.
High Rip Current Risk from Thursday morning through Sunday
afternoon for FLZ202-204-206.
High Surf Advisory from 7 AM Thursday to 1 PM CDT Sunday for
FLZ202-204-206.
Coastal Flood Watch from late Thursday night through Sunday
afternoon for FLZ202-204-206.
MS...Flash Flood Watch from Thursday afternoon through Sunday
afternoon for MSZ067-075-076-078-079.
GM...Tropical Storm Watch for GMZ650-670.
Small Craft Advisory until 7 PM CDT Saturday for GMZ631-632-655-
675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Jul 10, 4:36 PM CDT, 19 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 436 PM CDT Wed Jul 10 2019 ALZ265-266-FLZ202-204-112145- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- 436 PM CDT Wed Jul 10 2019 ...HIGH SURF ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 1 PM CDT SUNDAY... ...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH SUNDAY AFTERNOON... ...COASTAL FLOOD WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH SUNDAY AFTERNOON... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Rest of Today through Tonight. Scattered to numerous showers and thunderstorms are expected this afternoon through tonight. Although widespread organized severe weather is not expected, a few storms could become strong with gusty straight line winds, frequent lightning, and locally heavy rainfall being the main threats. There is a moderate risk of rip currents through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Surf Advisory. Flash Flood Watch. Coastal Flood Watch. Scattered to numerous showers and thunderstorms are expected Thursday through Saturday. Gusty straight line winds will be possible with some of the heavier showers and thunderstorms in the extended period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ263-264-112145- Mobile Central-Baldwin Central- 436 PM CDT Wed Jul 10 2019 ...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH SUNDAY AFTERNOON... ...COASTAL FLOOD WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH SUNDAY AFTERNOON... This Hazardous Weather Outlook is for southwest Alabama. .DAY ONE...This Afternoon through Tonight. Scattered to numerous showers and thunderstorms will move west over the area through tonight. Although widespread organized severe weather is not expected, a few storms could become strong with gusty straight line winds, frequent lightning, and locally heavy rainfall being the main threats. There is a moderate risk of rip currents today. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. Coastal Flood Watch. Scattered to numerous showers and thunderstorms are expected Thursday through Saturday. Gusty straight line winds will also be possible with some of the heavier showers and thunderstorms in the extended period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ052-261-262-FLZ201-203-MSZ067-075-076-078-079-112145- Washington-Mobile Inland-Baldwin Inland-Escambia Inland- Santa Rosa Inland-Wayne-Perry-Greene-Stone-George- 436 PM CDT Wed Jul 10 2019 ...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH SUNDAY AFTERNOON... This Hazardous Weather Outlook is for southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...This Afternoon through Tonight. Scattered to numerous showers and thunderstorms will develop this afternoon into this evening. Although widespread organized severe weather is not expected, a few storms could become strong with gusty straight line winds, frequent lightning, and locally heavy rainfall being the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. Scattered to numerous showers and thunderstorms are expected Thursday through Saturday. Gusty straight line winds will also be possible with some of the heavier showers and thunderstorms in the extended period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ051-053>060-FLZ205-112145- Choctaw-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-Escambia- Covington-Okaloosa Inland- 436 PM CDT Wed Jul 10 2019 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama and northwest Florida. .DAY ONE...This Afternoon through Tonight. Scattered to numerous showers and thunderstorms are expected this afternoon into this evening. Although widespread organized severe weather is not expected, a few storms could become strong with gusty straight line winds, frequent lightning, and locally heavy rainfall being the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Locally heavy rainfall, possibly leading to some minor flooding in low lying areas, will be the main concern with scattered to numerous showers and thunderstorms Thursday afternoon through Saturday. Gusty straight line winds will also be possible with some of the heavier showers and thunderstorms in the extended period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. FLZ206-112145- Okaloosa Coastal- 436 PM CDT Wed Jul 10 2019 ...HIGH SURF ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 1 PM CDT SUNDAY... ...COASTAL FLOOD WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH SUNDAY AFTERNOON... This Hazardous Weather Outlook is for northwest Florida. .DAY ONE...This Afternoon through Tonight. Scattered to numerous showers and thunderstorms will develop through this afternoon through tonight. Although widespread organized severe weather is not expected, a few storms could become strong with gusty straight line winds, frequent lightning, and locally heavy rainfall being the main threats. There is a moderate risk of rip currents today. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Surf Advisory. Coastal Flood Watch. Locally heavy rainfall, possibly leading to some minor flooding in low lying areas, will be the main concern with scattered to numerous showers and thunderstorms Thursday afternoon through Saturday. Gusty straight line winds will also be possible with some of the heavier showers and thunderstorms in the extended period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630-633>636-112145- Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 436 PM CDT Wed Jul 10 2019 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon through Tonight. A Small Craft Advisory is in effect for the Alabama and western Florida waters out 60 nm, southern Mobile Bay, Mississippi Sound beginning 1:00 AM CDT Thursday. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A Small Craft Advisory continues for the Alabama and western Florida waters out 60 nm, southern Mobile Bay, Mississippi Sound until 7:00 PM CDT Saturday. GMZ650-670-112145- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- 436 PM CDT Wed Jul 10 2019 ...TROPICAL STORM WATCH IN EFFECT... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon through Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tropical Storm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tropical Storm Watch. GMZ631-632-655-675-112145- Southern Mobile Bay-Mississippi Sound- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 436 PM CDT Wed Jul 10 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT SATURDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon through Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory.
In the hours before
Special weather statement, Jul 10, 2:27 PM CDT, 2 hours 28 minutes before
Special Weather Statement National Weather Service Mobile AL 227 PM CDT Wed Jul 10 2019 FLZ203-205-102030- Okaloosa Inland FL-Santa Rosa Inland FL- 227 PM CDT Wed Jul 10 2019 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... SOUTHERN OKALOOSA AND EAST CENTRAL SANTA ROSA COUNTIES UNTIL 330 PM CDT... At 226 PM CDT, the strong thunderstorm was located 8 miles southwest of Crestview, moving west at 10 mph. Wind gusts of 40 to 50 mph will be possible with this storm. Locations impacted include... Baker. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3069 8648 3051 8662 3061 8698 3088 8683 TIME...MOT...LOC 1926Z 102DEG 10KT 3065 8665
Special weather statement, Jul 10, 3:33 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Mobile AL
333 PM CDT Wed Jul 10 2019
ALZ264-266-FLZ201>204-102130-
Baldwin Coastal AL-Baldwin Central AL-Escambia Inland FL-
Santa Rosa Coastal FL-Escambia Coastal FL-Santa Rosa Inland FL-
333 PM CDT Wed Jul 10 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN BALDWIN...WEST CENTRAL SANTA ROSA AND SOUTHWESTERN
ESCAMBIA COUNTIES UNTIL 430 PM CDT...
At 332 PM CDT, the strong thunderstorm was located over Ensley,
moving west at 15 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Gonzalez, Pace,
Milton, Goulding, Lillian, Myrtle Grove, Elberta, Pea Ridge and
Floridatown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3073 8748 3065 8703 3052 8711 3058 8718
3057 8719 3049 8715 3040 8721 3038 8731
3037 8731 3036 8744 3040 8742 3043 8734
3045 8736 3047 8742 3044 8739 3036 8747
3034 8760 3036 8760 3034 8764
TIME...MOT...LOC 2032Z 092DEG 14KT 3052 8727Special weather statement, Jul 10, 3:38 PM CDT, 1 hour 17 minutes before
Special Weather Statement National Weather Service Mobile AL 338 PM CDT Wed Jul 10 2019 ALZ059-060-FLZ203-205-102145- Escambia AL-Covington AL-Okaloosa Inland FL-Santa Rosa Inland FL- 338 PM CDT Wed Jul 10 2019 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... SOUTHEASTERN ESCAMBIA...SOUTHWESTERN COVINGTON...NORTHERN OKALOOSA AND EASTERN SANTA ROSA COUNTIES UNTIL 445 PM CDT... At 338 PM CDT, the strong thunderstorm was located 5 miles southwest of Laurel Hill, or 10 miles north of Crestview, moving west at 15 mph. Wind gusts of 40 to 50 mph will be possible with this storm. Locations impacted include... Laurel Hill. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3096 8639 3077 8646 3083 8688 3110 8673 TIME...MOT...LOC 2038Z 102DEG 15KT 3089 8651
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 12:32 PM CDT | Flash Flood Watch | MOB | George, Greene, Perry, Stone, Wayne | 5 days |
| Jul 10, 4:30 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry | 30 min |
| Jul 10, 5:33 PM CDT | Special Weather Statement | MOB | Stone | 27 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.